# SDR FOTR20190102002

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N678AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29428
- Aircraft time: 55,764 hours, 19,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Part time: 55,764 hours, 19,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FUEL PORT SHOW EVIDENCE OF CORROSION UPON REMOVING FUEL RECEPTACLE.
